# SDR UPS205605

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON INNER SKIN BS 640 TO 660 BETWEEN STR 2 TO 3 LT.  REMOVED CORROSION, OUT OF LIMITS PER SRM 53-30-2 FABRICATED REPAIR PARTS AND INSTALLED IAW 96-2089.
